Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Representation of functions as absolutely convergent Fourier-Stieltjes transforms
HTML articles powered by AMS MathViewer

by Edwin Hewitt PDF
Proc. Amer. Math. Soc. 4 (1953), 663-670 Request permission
  • Hirotada Anzai and Shizuo Kakutani, Bohr compactifications of a locally compact Abelian group. I, Proc. Imp. Acad. Tokyo 19 (1943), 476–480. MR 15122
  • Stefan Banach, Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932.
  • Henri Cartan and Roger Godement, Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts, Ann. Sci. École Norm. Sup. (3) 64 (1947), 79–99 (French). MR 0023241
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869
  • G. H. Hardy and W. W. Rogosinski, Fourier Series, Cambridge Tracts in Mathematics and Mathematical Physics, No. 38, Cambridge University Press, 1944. MR 0010206
  • Edwin Hewitt, Integration on locally compact spaces. I, Univ. Washington Publ. Math. 3 (1952), 71–75. MR 50656
  • Edwin Hewitt, Remarks on the inversion of Fourier-Stieltjes transforms, Ann. of Math. (2) 57 (1953), 458–474. MR 54768, DOI 10.2307/1969730
  • G. Ya. Lyubarskiĭ, On the integration in the mean of almost periodic functions on topological groups, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 3(25), 195–201 (Russian). MR 0026054
  • Wilhelm Maak, Fastperiodische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band LXI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1950 (German). MR 0041961
  • I. E. Segal, The class of functions which are absolutely convergent Fourier transforms, Acta Sci. Math. (Szeged) 12 (1950), 157–161. MR 36943
  • André Weil, L’intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X
  • Retrieve articles in all journals with MSC: 42.4X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 4 (1953), 663-670
  • MSC: Primary 42.4X
  • DOI:
  • MathSciNet review: 0056734